An overdose of salt and mephedrone

Intoxication and overdose drug salt

Despite the propaganda of a healthy lifestyle, people, especially young people, often acquire the drugs. And their use leads to very serious consequences. An overdose of salt changes the perception of the world of the addict and causing irreparable damage to his health.

This drug, like salt, entrenched in the market of psychotropic substances recently. These substances were widespread throughout the former Soviet republics and around the world. Combating the spread of salt started not so long ago. The negativity of the situation is that the authorities long time could not find them in serious danger. But the wave of terror that swept Russia forced them to think. News reports are filled with news about the senseless deaths and the growing number of drug-dependent is evidence of the risks of salts. The negative effect of using salt, you can compare with spice or other common drugs.

In fact, overdose is a banal poisoning, caused by taking large doses of a psychotropic drug. This is the most common diagnosis with which victims get to bed hospital. And it does not matter what the period of using the drug to stumble everyone can.

It is worth remembering that each and every overdose of drugs is a good reason for going to the hospital.

Often such problems turn ordinary people who do not have much experience drinking. But how are the main symptoms of the overdose of salt? In most cases, the victim is stationary and does not show signs of vital activity. He can sit, lay or stand. The first thing to suffer respiratory system of the body.

The use of any drug may be accompanied by violation of oxygen. Blue skin — credible testimony. Finding his friend in poor condition, you should try to bring him back to consciousness. For example, to call or to Pat on cheeks. But if he does not respond, you should take action. You need to remember or write down the start time of first aid to protect the victim from negative consequences.

Order first aid with an overdose of salt:

  • First, it is necessary is banal to stir the man, it should return it to normal;
  • Check for a restricted ways of breathing. If there are accumulations of vomit, remove them;
  • To check for a pulse;
  • If there is a heartbeat, but the person is not breathing should be artificial respiration;
  • The absence of a pulse direct reference to the implementation of chest compressions.

Recommended resuscitation until the arrival of specialists. It is important to call an ambulance – working professionals out there know what to do in such cases.

Symptoms of overdose salts

The critical position is manifested not in all cases and not instantly. Usually, an overdose of salt takes several hours. To cardiac arrest and cessation of respiration in man who took a drug discovered in the following signs:

  • Dryness in the mouth;
  • Pale skin color;
  • Chills and sweating;
  • Dizziness;
  • Migraine;
  • Abnormal heart rhythm;
  • Increased weakness.

During the period of salt is observed constriction of the pupils and low rate of heartbeat. Frothing at the mouth, violation of connected speech and pain in region of heart is the result of taking stimulants. Panic attacks, fear and desire to escape is the effects of hallucinogenic drugs. The latter requires not only cure the physiological addiction, but also the help of a professional therapist.

People need to understand that with it there is nothing terrible and no one seek to kill him. It should be calm. It is necessary to mitigate the influence of external stimuli. It is necessary to reduce the music volume to mute the bright light, but not to create total darkness. If the addict is observed shortness of breath, he should take a deep breath and then slowly exhale.

If the human condition is evidence of the overdose of salt should without hesitation seek medical help. Obviously, a long discussion of the advisability of the action will have a negative impact on the victim.

Often companions addict «cover» it, leaving a drug overdose to chance, hoping that everything will go alone. In such cases, the condition of the person worsens, the situation often ends in death.

Only promptly summoned an ambulance can save a person’s life with a significant dose of the drug (salt).

After receiving help, the addict should be forced to undergo rehabilitation. Recovery is provided by the drugs that help with intoxication. If not to convince the patient to undergo treatment in time, sooner or later there will come a point of no return.

Constant intake of drugs and salts, accompanied by overdoses, leads to negative consequences. Here are the most common complications are:

  • The deterioration of acquired mental disorders. People started to use salt, you may acquire a wide range of mental disorders, despite the fact that he had previously been completely healthy. Sometimes they are incurable, but mostly eliminated – often with great difficulty;
  • The decline of intellectual abilities and progression of degradation. Such consequences lead to the fact that prospective students are losing the collected knowledge. Good professionals and masters of their craft be unnecessary and uncalled for. Even short-term dependency will allow you to feel all the negative effects;
  • The constant desire for suicide. Growing negative trend — rising rates of suicide among drug addicts. They are performed during drug intoxication, and in a period of intense withdrawal symptoms. Financial trouble is the main problem in life. Often dependent on the salt and spice called «jumpers», is directly connected with the method of suicide.

The psychology of the addict

Often overdose mephedrone entails a number of mental disorders, which are described below:

  • Auditory and visual hallucinations. Man sees visions and events that don’t exist in the real world. In the intoxicated person may see a harmless creature of evil and unprincipled enemy to kill him. However, he does not control his actions;
  • Memory loss. The consequence of taking drugs is to purchase amnesia. Considerably worse memory properties. The addict starts to get confused in the details, forget the usual events. Often memory is lost even his own name. The person becomes a «vegetable», as fully to work in this state is impossible;
  • A sense of persecution. Mania reaches its climax under the influence of drugs. The patient can not relax and feel calm. Tells others about the global conspiracy;
  • Apathy. Indifference to the world, the decline of physical and intellectual activity. The man loses his zeal for life and pays no attention to your appearance;
  • Of the wrongful act. Drug addicts commit many illegal acts, not realizing it. Sober desire to get a new dose of the drug or the salt pushes the crime;
  • The escalation of the aggression. The withdrawal syndrome arising from the discontinuation of use of psychotropic drugs and salts, has a number of unique characteristics. Psyche is gradually destroyed, and the person begins to react inappropriately to external stimuli. Quickens the manifestation of anger and rage. The correct treatment will be able to hold a competent psychologist.

Many people who start to take drugs (salt) , often wonder: «is it Possible to overdose on salt?». Yes, you can, and the consequences can be terrible. And treatment of consequences of overdose and drug abuse shall be conducted under the supervision of experts.

READ  Products, cleansing the blood of man